MAUDE Adverse Event Report: COVIDIEN PREVENT 3ML COMBO 25 X 5/8; SYRINGE, PISTON

COVIDIEN PREVENT 3ML COMBO 25 X 5/8; SYRINGE, PISTON
Model Number 26549
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
Customer reports: needles seem to be more flimsy and the safety feature does not securely lock leaving part of the needle exposed, which has led to needlesticks.
 
Additional Manufacturer Narrative
Corrected the facility name and address in section e.

Brand Name
PREVENT 3ML COMBO 25 X 5/8
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key10622956
Report Number1017768-2020-00875
Device Sequence Number3649871
Product Code FMF
UDI-Device Identifier10612479201115
UDI-Public10612479201115
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number26549
Device Catalogue Number26549
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/28/2020
Supplement Date Received by Manufacturer09/28/2020
Initial Report FDA Received Date10/02/2020
Supplement Report FDA Received Date11/02/2020
Patient Sequence Number1